# SDR DALA2023020800983

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC 00428: FLOOR SUPPORT STA Y=180 AND X=-9 TO X=-43 HAS CORROSION. ORIGINAL THICKNESS IS 0.070 IN AND MINIMUM REMAINING THICKNESS IS 0.020 IN, THEREFORE THE AREA CORROSION IS OUT LIMITS AT PAX CABIN. (CPAX)(W1). SUMMARY OF NRC 00489: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=180 AND X=-9 TO X=-43 WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2619315)
